# SDR AU000440

- Difficulty date: May 31, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AUS) FLAPS FAULTY. FLAPS CHECKED ON GROUND AND OPERATED WITHOUT FAULT.
